# SDR CA080730007

- Difficulty date: July 6, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Erratic
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF ROLL THE NR 1 ITT DROPPED TO 230 DEGREES AND WAS ERRATIC. THE PILOT ELECTED TO ABORT THE TAKEOFF AND RETURNED TO THE GATE. TROUBLESHOOTING DISCLOSED FAULT CODE (FC) 973 T6 OPEN CIRCUIT. FURTHER INTERROGATION OF FC CONFIRMED 973 PRESENT ON BOTH A&B CHANNELS. THE T6 HARNESS WAS REPLACED AND THE ACFT RETURNED TO SERVICE. ERRATIC ITT INDICATION WAS NOTED BY THE CREW DURING THE PREVIOUS FLIGHT.
